# SDR CA140314004

- Difficulty date: February 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 65-A90
- Engine: Pwa PT6A20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE ACFT HAD A RUNWAY EXCURSION FOLLOWING WHAT THE PILOT DESCRIBED AS AN ENGINE RUNAWAY DURING LANDING AS HE WAS GOING IN REVERSE.
